Hello, i'm 28 and i have anxiety and panic attack. this is my story. its rare to have this but my anxiety and panic attack only happen during summer times from May till August i have to take lorazepam 0.5 mg twice daily and citalopram hbr 40 mg once daily from September to April i do not take them and i feel great. i have an really hard time going outside in the summer times. i will lock myself in the house while my husband and my kids go play at parks and so on... i have 5 kids and i would really like to spend summer times with them but i know when i try going outside i pass out often and i have brought to er so many times that all they ever do is give me iv and send me back home. every time i have it my family doesn't want to do anything with me and i feel so lonely. any helpful answer will be nice.
Hi moresong - welcome! Have you considered going to therapy? The fact that your symptoms only occur during certain times a year makes me wonder what trauma in your past occurred in those months? You may not even be aware of the trauma. If you can't afford therapy, try calling your county mental health office. Often they provide therapy on a sliding fee scale and most counselors there are skilled with working with trauma patients. Please do get help with this. I know you don't want to experience your families life from behind a pain of glass. I think therapy can benefit everyone, and doesn't have to be for years at a time. Just meditate for awhile about being ready to do whatever it takes to resolve this issue. Take care - ElizaJane
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 6 answers
Posted 31 Aug 2010 • 1 answer
Posted 21 Mar 2012 • 2 answers
Posted 7 Aug 2013 • 2 answers
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
Posted 24 Sep 2015 • 2 answers